Local Existence Theorem of Fractional Differential Equations in Lp Space
AL-Rafidain Journal of Computer Sciences and Mathematics,
2012, Volume 9, Issue 2, Pages 71-78
AbstractWe proved the existence of P-integrable solution in -space, where for the fractional differential equation which has the form:
with boundary condition
where is the Caputo fractional derivative, and c are positive constants with . The contraction mapping principle has been used to establish our main result.
- Article View: 61
- PDF Download: 80